Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

MRI showed significant bruising above the sacrum area. On aspirin. Suggest?

any ortho/ neuro surgeon docs on line? I have a confirmed( mri ) L-5 comp fx (not burst)from lifting a lug wrench done 6 weeks ago...found an underlying osteopnea via BDS. The site has just recently (within the last 2 weeks) has begun showing significant bruising above the L-5/ sacrum area. I am in a brace as much as tolerable. I am scheduled for kyphoplasty consult tomm. I am a 51 y/o otherwise healthy male, thin build, and the only blood thinner I am on is 325mg of aspirin (s/p cabgx4 in 2010) EMT for 25 plus years but stopped working an ambulance by choice in 2008.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Hallo dear friend, thanks for writing to HCM
I am Dr vaibhav Gandhi, I am orthopedic surgeon
I have studied your case.

kyphoplasty will rebuild your collapse vertebrae will give exellent pain relief
procedure has its own complication,get aware of those
take calcium with vit D, and bisphophonates to build bone strength

Take care
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor